Ive used test for years, the only negative reactions I can recall were a cough from Test E, burning in the lungs and gasping for air for maybe 5 minutes. This was with every injection maybe 2 years ago, I aspirated so I know I didnt shoot the oil in a vein.
Then last year I had a very bad reaction to Steallth Sustanon 250. injection site swelling, pain, just pure misery.
so I had 4 stealth sachets left, and being a knucklehead that I tend to be I decided to try it again. 5 weeks into it no adverse reactions. Until I opened the 3rd sachet and took a shot on Monday…This whole week Ive been waking up covered in Hives and Wednesday it got so bad that I was rushed to a hospital in an ambulance.
My tongue, mouth, throat and airways had swollen shut. 250mg of benadryl later and an Epinephrin (spelling) shot finally opened me back up. I was literally fighting for my life.
Now to eliminate all other possible culprits, Im not eating or coming into contact with anything new.
Has anyone experienced anything like this from test? I only found one website talking about a study of Testestorone and its effect on the subjects. 12% had swelling of the tongue face and mouth.
Could it really be test having such a negative adverse reaction on me? Its been almost a week and Im still wheezing when I breathe, and keep waking up with hives, but significantly less.
Also given the long esters in some of these could be an explanation why its lasting so long.
Hives from an allergen seems plausible, but something extreme like airways swelling shut doesnt. Ive heard of bee stings causing such, but so far in my life most Ive gotten is some sneezing from pollen.
So everything including timing points to my injection. Took it monday, tuesday I had a little bit of hives, wednesday covered in hives and the right side of my tongue and lips started to swell first, the shot was right shoulder (I dunno if that means anything) and hospital wednesday and thursday. If I dont take anti histamines about every 5 hours I experience an episode just a little lesser.
input please…Id like to hear from some veterans on here and more experienced people aware of such studies in the past.
besides having to cut my cycle short, which really really sucks, Im having to second guess doing it ever again. At least a test based one.
by the way I was doing 500mg/sustanon per week, 250mg injection every 3 to 4 days apart.